Allegra Adult 24 Hour Allergy Tablets, 180Mg, ( 70 Count )

Add your review

$10.99

Last updated on July 7, 2020 4:07 pm

$10.99

Add to wishlistAdded to wishlistRemoved from wishlist 0
Add to compare

GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg, Antihistamine for Allergy Relief, 365 Count

$15.99
$13.14  in stock
2 new from $13.14
Free shipping
Buy Now
Amazon.com
as of July 7, 2020 4:07 pm

Features

  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.

Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 90 Count

$10.99  in stock
1 new from $10.99
Free shipping
Buy Now
Amazon.com
as of July 7, 2020 4:07 pm

Features

  • ACTIVE INGREDIENT: The active ingredient in this product is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare Amazon Basic Care All Day Allergy to the active ingredient of Zyrtec.
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,┬áitching of the nose or throat and itchy, watery eyes.
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms.
  • EFFECTIVE: Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. All Day Allergy provides up to 24 hours of temporary relief.

Allegra Adult 24 Hour Allergy Tablets, 180Mg, ( 70 Count )

$42.99
$19.39  in stock
18 new from $19.39
Buy Now
Amazon.com
as of July 7, 2020 4:07 pm

Features

  • INCLUDES: One (1) 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Allegra Adult 24 Hour Allergy Tablets, 180Mg, ( 70 Count )”

Your email address will not be published. Required fields are marked *

Allegra Adult 24 Hour Allergy Tablets, 180Mg, ( 70 Count )
Allegra Adult 24 Hour Allergy Tablets, 180Mg, ( 70 Count )

$10.99

Health Products Blog
Logo
Login/Register access is temporary disabled
Compare items
  • Total (0)
Compare
0